# SDR UALA2013071805055

- Difficulty date: July 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,594 hours, 25,162 cycles
- Engine: Pwa PW2040
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Circuit Card
- Condition: Failed
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AND FLT DECK TEMP WENT FULL COLD AFTER TAKEOFF.  TURNING TRIM AIR OFF, STABILIZED TEMPS.    REPLACED M284 FLOW CONTROL CARD & PACK OVERHEAT SWITCH ON RT PACK. OPS CHECKED GOOD ON GROUND. TURNING TRIM AIR OFF STABILIZED TEMPS.   REPLACED TEMP BULB, REPLACED OF CRACKED DUCT. RAN LEFT PACK, OPS NORMAL.
